# SDR DALA13004393214

- Difficulty date: January 22, 2013
- Submitted: January 28, 2013
- Operation: Air carrier
- Aircraft: N314US
- Make and model: Airbus A320-211
- Aircraft serial: 160
- Aircraft time: 67,439 hours, 30,165 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND RT AFT DOOR CUTOUT FR66 AFT FACE APPROX 1" ABOVE DOOR SILL HAS CORROSION.  REMOVED CORROSION AND FOUND OUT OF LIMITS IAW SRM 53-41-12.  REPAIR IAW SRM 53-41-12, FIG 201, REPAIR PART FAB ON TRAVELER T13/979196 IAW SRM 51-41-12. REQUIRES INSPECTION, FIRST INSP AFTER ACFT DELIVERY AT 64000FC IAW SRI 53-41-12, PG 203/204.
